DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mechanical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/2483

Title: Equations of motion of a blade rotating with variable angular velocity
Authors: Vyas, N S
Rao, J S
Keywords: Equation
Variations
Disk rotating
Derivation
Issue Date: 1992
Citation: Journal of Sound and Vibration,156(2), 327-336p.
Abstract: The equations of motion of a blade mounted on a disk rotating with variable angular velocity are derived. The acceleration of the disk is taken as constant and the calculus of variations is employed to obtain the equation governing the ensuing free vibrations. Coriolis forces are included in the derivation and the higher order terms due to shear deflection and rotary inertia are also considered.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/2483
Appears in Collections:Mechanical Engineering

Files in This Item:

File Description SizeFormat
vyaseqa92.pdf170.13 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback